# SDR AALA20141203001

- Difficulty date: November 28, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 46,253 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR IS CRACKED AT FUSELAGE STATION 217 BELOW SEAT TRACK NR 4.  REPAIRED SUBFLOOR IAW AARD 53-20-00-16.
